# SDR SWAA2022013120174

- Difficulty date: September 6, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 37,265 hours, 25,560 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221EF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS. / DAMAGED FLOOR PANEL 221EF WAS REPLACED WITH A SERVICABLE PART IAW SRM 51-10-02-0G-0 PAR. 9.
